in my fourth week of SOC and was supposed to start my period on the 17th. It was a no show. dont get me wrong I dont miss it. Was just wondering if anyone else has had this and was it just evidence of the chems messing things up? Not pregnant. They checked. I guess i wasn't expecting things to happen as quickly as they are. Low ANC and this...hopefully good indicators of things working. Ok, starting to ramble now.
I was past that part of my life when I started treatment so have no personal experience to share with you, however, I do recall reading other posts from women here who had a change in their monthly cycle while on the treatment meds. Some had complete absence of it while on treatment. Maybe someone who had personal experience with it here will chime in.
Yup I had the same experience. It just disappeared completely for my 72 weeks and then one month after I stopped treatment there it was back again. I was hoping it was gone for good but it wasn't. Now even though I should probably be done with it it's like clockwork.......
So enjoy your 'free time' while you can! it's not that uncommon really but in my case I had terrible anemia so it was probably a lucky thing anyways!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.